MAUDE Adverse Event Report: TIJUANA MEXICO AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

TIJUANA MEXICO AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3.5-8-3D-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the axium coil was difficult to detach.The patient was undergoing surgery for treatment of a saccular, ruptured aneurysm with a max diameter of 4.5mm and a 4mm neck diameter.The aneurysm was in the right internal carotid artery - posterior communicating artery (ic-pc).It was noted the patient's blood flow was normaland vessel tortuosity was moderate.It was reported that they used 7f load master and 4.2f fubuki, approached the sl10 to the dome part of the aneurysm using a simple t echnique and started coiling.For the second device (the reported product), when trying to detach the coil after placing it, it could not be detached, so the detacher was replaced.However, it also could not be cut, so it was tried to manually detach, but it could not be cut, so the coil was attached without being detached.When the delivery wire was pulled a little to attempt to retrieve the product, the coil was detached in a halfway position.After that, they pushed it with a wire and there was no problem, but they thought the product had a defect.The doctor attempted to detach the coil using an instant detacher 3 times.The doctor attempted to detach the coil using another instant detacher.The second instant detacher used 2 times.There has been 2 attempts at detach manually the coil with the hypotube.There were no problems with the instant detacher and it was discarded.The device was prepared according to the instructions per the ifu.There was no patient injury.Ancillary devices include a 7f sheath, 7f load master guide catheter, sl10 st microcatheter, and chikai 10 guidewire.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
TIJUANA MEXICO
tijuana
MDR Report Key12482442
Report Number9612164-2021-03562
Device Sequence Number3736306
Product Code KRD
UDI-Device Identifier00847536021266
UDI-Public00847536021266
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2024
Device Model NumberAPB-3.5-8-3D-ES
Device Catalogue NumberAPB-3.5-8-3D-ES
Device Lot Number221655460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR